Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Waxman is offline New Member
    Join Date
    Jul 2003
    Posts
    7

    Unhappy something not right

    I've been on Nandrolone 300 from tt labs for 3wks now I just started
    Vit B5 couple of days ago at 2500mg 4 time a day to help with acne but lately i've been getting lightheaded and lack of energy don't know which one is causing it or it might be just the heat (alittle bit of a heat wave here) so I'm going to drop the Nandrolone and see what happens. Any1 care to offer thier $0.02 By the way I'm 208lbs 5,11 been working out for 2yrs

  2. #2
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Probably blood pressure. Get it checked out by a doc.

  3. #3
    trimunex's Avatar
    trimunex is offline Senior Member
    Join Date
    Jul 2002
    Location
    SoCal
    Posts
    1,118
    Could be something as simple as dehydration??

    9

  4. #4
    Waxman is offline New Member
    Join Date
    Jul 2003
    Posts
    7
    I intake about 3-4 litres of water a day is that not enough?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •